# SDR CALA2024071800246

- Difficulty date: July 14, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 67,255 hours, 24,488 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: A/C Pack
- Condition: None
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS UPDATES SUGGESTED THIS ITEM CAN BE CLEARED. CONFIRMED THE RH PACK IS OPERATIONAL AND THE MEL CAN BE CLEARED RAN AND OPS CHECKED REF AMM 21-51-00-730-802. RH PACK HAS BEEN RE-ACTIVATED AND OK FOR SERVICE. THIS ITEM WAS FLAGGED BY TECH FLAGGED MAJOR REPAIR, SFR, AND SDR IN ERROR.  NONE OF THESE MEET THE REQUIREMENT FOR THIS LOG PAGE AND CONDITION.
